# SDR REXA2016051700860

- Difficulty date: May 17, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 19,465 hours, 12,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT J ANGLE AT FS 280 IS CORRODED, BETWEEN RBL 12 TO LBL 12.  R & R FS 280.00 FWD J ANGLE, PN CC670-34095-3 IAW SRM 51-42-06-001-001-A01.
